AfReMaS banner
About | Search taxa | Taxon tree | Search literature | Checklist | Stats | Log in

AfReMaS taxon details

Hesionidae Grube, 1850

946  (urn:lsid:marinespecies.org:taxname:946)

accepted
Family
Subfamily Hesioninae Grube, 1850
  » Tribe Hesionini Grube, 1850
    » Genus Hesione Lamarck, 1818
    » Genus Leocrates Kinberg, 1866
    » Genus Leocratides Ehlers, 1908
    » Genus Dalhousia McIntosh, 1885 accepted as Leocrates Kinberg, 1866 (subjective synonym)
Subfamily Ophiodrominae Pleijel, 1998
  » Tribe Gyptini
  » Tribe Ophiodromini
    » Genus Heteropodarke Hartmann-Schröder, 1962
    » Genus Oxydromus Grube, 1855
    » Genus Podarkeopsis Laubier, 1961
    » Genus Ophiodromus Sars, 1862 accepted as Oxydromus Grube, 1855 (subjective synonym)
    » Genus Orthodromus Ehlers, 1908 accepted as Oxydromus Grube, 1855 (subjective synonym)
    » Genus Parasyllidea Pettibone, 1961 accepted as Oxydromus Grube, 1855 (subjective synonym)
    » Genus Podarke Ehlers, 1864 accepted as Oxydromus Grube, 1855 (subjective synonym)
Subfamily Psamathinae Pleijel, 1998
  » Genus Nereimyra Blainville, 1828
  » Genus Syllidia Quatrefages, 1865
  » Genus Magalia Marion & Bobretzky, 1874 accepted as Syllidia Quatrefages, 1865 (subjective synonym)

Genus Cirrosyllis Schmarda, 1861 (nomen dubium, polyphyletic)
Subfamily Microphthalminae Hartmann-Schröder, 1971 (nomen dubium, incertae sedis)
marine, brackish, fresh, terrestrial
recent only
Grube, A.E. 1850. Die Familien der Anneliden. Archiv für Naturgeschichte, Berlin, 16(1): 249-364., available online at http://www.biodiversitylibrary.org/item/31180#page/257/mode/1up
page(s): 306 [details]   
Read, G.; Fauchald, K. (Ed.) (2018). World Polychaeta database. Hesionidae Grube, 1850. Accessed through: Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2018) African Register of Marine Species at: http://www.marinespecies.org/afremas/aphia.php?p=taxdetails&id=946 on 2018-05-26
Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2018). African Register of Marine Species. Hesionidae Grube, 1850. Accessed at: http://www.marinespecies.org/afremas/aphia.php?p=taxdetails&id=946 on 2018-05-26
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2008-03-26 11:36:43Z
changed
2013-11-07 21:18:31Z
changed

original description Grube, A.E. 1850. Die Familien der Anneliden. Archiv für Naturgeschichte, Berlin, 16(1): 249-364., available online at http://www.biodiversitylibrary.org/item/31180#page/257/mode/1up
page(s): 306 [details]   

additional source Fauchald, K. (1977). The polychaete worms, definitions and keys to the orders, families and genera. Natural History Museum of Los Angeles County: Los Angeles, CA (USA), Science Series. 28:1-188., available online at http://www.vliz.be/imisdocs/publications/123110.pdf [details]   

status source Pleijel, Fredrik 1998. Phylogeny and classification of Hesionidae (Polychaeta). Zoologica Scripta, 27(2): 89-163, 38 figures, 7 tables. [details]   

status source Ruta, C.; Nygren, A.; Rousset, V.; Sundberg, P.; Tillier, A.; Wiklund, H.; Pleijel, F. 2007. Phylogeny of Hesionidae (Aciculata, Polychaeta), assessed from morphology, 18S rDNA, 28S rDNA, 16S rDNA and COI. Zoologica Scripta 36(1): 99-107 [details]   

identification resource Salazar-Vallejo, S. I.; Orensanz, J. M. (2006). Pleijelius longae n. gen., n. sp., a remarkable deep water polychaete from the Northwestern Atlantic (Polychaeta : Hesionidae). Scientia Marina. 70: 157-166., available online at http://www.icm.csic.es/scimar/index.php/secId/7/IdArt/168/
page(s): 164 [details]   

identification resource Rizzo, A. E.; Salazar-vallejo, S. I. (2014). Hesionidae Grube, 1850 (Annelida: Polychaeta) from South-Southeastern Brazil, with descriptions of four new species. Zootaxa. 3856(2): 267-291., available online at https://doi.org/10.11646/zootaxa.3856.2.7
page(s): 269 [key to world genera, and keys within genera] [details]   

identification resource Vieitez, J.M.; M.A.; Alós, C.; Parapar, J.; Besteiro, C.; Moreira, J.; Nunez, J.; Laborda, J.; and San Martin, G. (2004). Annelida Polychaeta I. Fauna Iberica. Ramos, M.A. et al (Eds.). Museo Nacional de Ciencias Naturales, CSIC, Madrid, Vol. 25:1-530 [sections separate authorship not recognised here].
page(s): 210 [details]